# SDR DHL9672161C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOORBEAM STA 1070 BL 30R TO 65R HAS MANY AREAS OF CORROSION.  INSTALLED CABIN FLOORBEAM REPAIR AT STA 1070, 26 BY 3, PER SRM 53-10-8 AND 53-30-2.
